zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Duality theorem of nondifferentiable convex multiobjective programming. (English) Zbl 0577.90077
Necessary and sufficient conditions of Fritz-John type for Pareto optimality of multiobjective programming problems are derived. This article suggests to establish a Wolfe-type duality theorem for nonlinear, nondifferentiable, convex multiobjective minimization problems. The vector Lagrangian and the generalized saddle point for Pareto optimality are studied. Some previously known results are shown to be special cases of the results described in this paper.

MSC:
90C31Sensitivity, stability, parametric optimization
90C25Convex programming
49N15Duality theory (optimization)
90C55Methods of successive quadratic programming type
49K10Free problems in several independent variables (optimality conditions)
References:
[1]Kanniappan, P.,Necessary Conditions for Optimality of Nondifferentiable Convex Multiobjective Programming, Journal of Optimization Theory and Applications, Vol. 40, pp. 167-174, 1983. · Zbl 0488.49007 · doi:10.1007/BF00933935
[2]Kanniappan, P., andSastry, S. M. A.,Duality Theorems and an Optimality Condition for Nondifferentiable Convex Programming, Journal of the Australian Mathematical Society, Series A, Vol. 32, pp. 369-379, 1982. · doi:10.1017/S1446788700024927
[3]Lai, H. C., andLiu, J. C.,Necessary and Sufficient Conditions for Pareto Optimality in Nondifferentiable Convex Multiobjective Programming, National Tsing Hua University, Taiwan, Preprint, 1984.
[4]Tanino, T., andSawaragi, Y.,Duality Theory in Multiobjective Programming, Journal of Optimization Theory and Applications, Vol. 27, pp. 509-529, 1979. · Zbl 0378.90100 · doi:10.1007/BF00933437
[5]Wolfe, P.,A Duality Theorem for Nonlinear Programming, Quarterly of Applied Mathematics, Vol. 19, pp. 239-244, 1961.
[6]Schechter, M.,A Subgradient Duality Theorem, Journal of Mathematical Analysis and Applications, Vol. 61, pp. 850-855, 1977. · Zbl 0369.90104 · doi:10.1016/0022-247X(77)90183-4
[7]Schechter, M.,More on Subgradient Duality, Journal of Mathematical Analysis and Applications, Vol. 71, pp. 251-262, 1979. · Zbl 0421.90062 · doi:10.1016/0022-247X(79)90228-2
[8]Mond, B., andZlobec, S.,Duality for Nondifferentiable Programming with a Constraint Qualification, Utilitas Mathematica, Vol. 15, pp. 291-302, 1979.
[9]Censor, Y.,Pareto Optimality in Multiobjective Problems, Applied Mathematics and Optimization, Vol. 4, pp. 41-59, 1979.
[10]Minami, M.,Weak Pareto Optimality of Multiobjective Problems in a Locally Convex Linear Topological Space, Journal of Optimization Theory and Applications, Vol. 34, pp. 469-484, 1981. · Zbl 0431.49004 · doi:10.1007/BF00935888
[11]Nieuwenhuis, J. W.,Some Minimax Theorems in Vector-Valued Functions, Journal of Optimization Theory and Applications, Vol. 40, pp. 463-475, 1983. · Zbl 0494.90073 · doi:10.1007/BF00933511
[12]Jahn, J.,Duality in Vector Optimization, Mathematical Programming, Vol. 25, pp. 343-353, 1983. · Zbl 0497.90067 · doi:10.1007/BF02594784